• question-icon

    Suggest treatment for severe hair loss

default
Posted on Mon, 10 Jul 2017 in Skin Hair and Nails
Question: Hi Doctor, iam 32 F. i have sudden hair fall shedding more than usual. this is after i colored my hair using Loreal excellence cream on the whole head. i did this because of grey hair. How to stop the hairfall? what is the real cause? i dont have new hair growth. i had very thick hair earlier but after i did smoothening 5 yrs back i had hairfall and that hair didnot grow back. i have less volume and same hair grows longer thatsall. also hair on my hand and leg grows but my eyebrow hair doesnot grow. please let me know what are the causes and share few remedies to grow new hair on head and eyebrow and stop hair fall. Thank you in advance.
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Exclude the causes of hair loss, start hair growth serum & supplements

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone through your complaints and understand your concern.
There are many causes of hair loss and treatment depends on the cause.
The most common causes encountered by me are thyroid disease, anemia, hormonal imbalance, recent history of child birth or fevers like typhoid, malaria, dengue, chronic diseases, certain medications, past history of surgery, accidents, stress.
Even hair colour can cause hair fall.
I would recommend you to get your haemoglobin, serum ferrtin and thyroid function tests to rule out anemia and thyroid disorders.
Meanwhile start with hair growth serum like folliserum or anaboom antihair fall serum on the affected areas twice daily and take hair supplements like tablet keraglo XXXXXXX or tablet hairbless once daily.
These are prescription drugs and should be used under the supervision of the doctor.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4384 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Haemoglobin

doctor1 MD

Hello Doctor It all started on last Monday when my brother went down with high fever along with vomitings after two days on Wednesday he tested...

doctor1 MD

i m on medication, using saaz tablet. ( have spondylitis ) for couple of days hav mild giddyness. may i know what would be reason for diggyness......

doctor1 MD

Hello doctor, I had asked you few questions last month regarding fetal measurements etc. I now have some concerns I want to clarify. Brief history...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Asmeet Kaur Sawhney
  • Q - What are the symptoms of scabies?

  • Q - Suggest treatment for superficial folliculitis on inner thigh

  • Q - Suggest treatment for graying of hair and hair loss

  • Q - What causes red colored lesion on the hips?

  • Q - Suggest treatment for dry lips

  • Q - Suggest treatment for recurrent acne

  • Q - Suggest treatment for itching in the armpits

  • Q - What causes tiny skin tags in neck area?

  • Q - How to get rid of body lice?

  • Q - Suggest treatment for itching on neck, hands and legs

backtotop2